# SDR ASOA20140106007

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 35,641 hours, 26,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14004213603
- Condition: Cracked
- Location: Frames 47-48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, A CRACK WAS FOUND IN THE RT OMEGA BEAM INBD SUPPORT BETWEEN FRAMES 47 AND 48.  MAINTENANCE R & R THE OMEGA BEAM SUPPORT IAW SRM 53-23-02 AND SRM 51-40-02.  ALL WORK WAS DONE AND WILL BE RELEASED AT THE END OF THE CHECK.
